# SDR DL738050129

- Difficulty date: February 23, 2005
- Submitted: March 14, 2005
- Operation: Air carrier
- Aircraft: N381DA
- Make and model: Boeing 737832
- Aircraft serial: 30350
- Aircraft time: 16,734 hours, 7,622 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FROM SEAT ROW 23 AFT INOP.  REPLACED FUSE IN EMERGENCY BATTERY CHARGER M1672.
